# SDR HALA2018111400584

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 24,093 hours, 3,858 cycles
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: 43801290001
- Part serial: 82313
- Condition: Making Metal
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - METAL CHIPS IN #2 STARTER CHIP DETECTOR. // REMOVED AND REPLACED #2 STARTER ASSEMBLY IAW A330 AMM TASKS 80-11-41-000-803-A & 80-11-41-400-803A, LEAK AND OPS CHECKS GOOD.
